Hopp til hovedinnhold
Publications
  • Vitenskapelige publikasjoner
    • Kim, Dano; Rashkovskii, Alexander

      (2020)

      Higher Lelong Numbers and Convex Geometry.

      Journal of Geometric Analysis

      ISSN 1050-6926.

      DOI: 10.1007/s12220-020-00362-w

    • Rashkovskii, Alexander

      (2019)

      A remark on symbolic powers.

      Studia Mathematica

      ISSN 0039-3223.

      Volum 249.

      Hefte 1.

      s.111-116.

      DOI: 10.4064/sm180502-12-6

    • Cordero-Erausquin, Dario; Rashkovskii, Alexander

      (2019)

      Plurisubharmonic geodesics and interpolating sets.

      Archiv der Mathematik

      ISSN 0003-889X.

      Volum 113.

      s.63-72.

      DOI: 10.1007/s00013-018-01297-z

    • Rashkovskii, Alexander

      (2017)

      Copolar convexity.

      Annales Polonici Mathematici

      ISSN 0066-2216.

      Volum 120.

      Hefte 1.

      s.83-95.

      DOI: 10.4064/ap170217-4-9

    • Rashkovskii, Alexander

      (2017)

      A log canonical threshold test. I: Analysis meets geometry : the Mikael Passare memorial volume.

      Birkhäuser Verlag

      ISBN 978-3-319-52469-6.

      s.361-368.

      DOI: 10.1007/978-3-319-52471-9_22

    • Rashkovskii, Alexander

      (2016)

      Some problems on plurisubharmonic singularities.

      Matematychni Studii

      ISSN 1027-4634.

      Volum 45.

      Hefte 1.

      s.104-108.

      DOI: 10.15330/ms.45.1.104-108

    • Rashkovskii, Alexander

      (2016)

      Local geodesics for plurisubharmonic functions.

      Mathematische Zeitschrift

      ISSN 0025-5874.

      Volum 287.

      Hefte 1.

      s.73-83.

      DOI: 10.1007/s00209-016-1817-4

    • Rashkovskii, Alexander

      (2015)

      Extremal cases for the log canonical threshold.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 353.

      Hefte 1.

      s.21-24.

      DOI: 10.1016/j.crma.2014.11.002

    • Rashkovskii, Alexander; Thomas, Pascal

      (2014)

      Powers of ideals and convergence of Green functions with colliding poles.

      International mathematics research notices

      ISSN 1073-7928.

      Volum 2014.

      Hefte 5.

      s.1253-1272.

      DOI: 10.1093/imrn/rns251

    • Rashkovskii, Alexander

      (2013)

      Analytic approximations of plurisubharmonic singularities.

      Mathematische Zeitschrift

      ISSN 0025-5874.

      Volum 275.

      Hefte 3-4.

      s.1217-1238.

      DOI: 10.1007/s00209-013-1179-0

    • Rashkovskii, Alexander

      (2013)

      Multi-circled Singularities, Lelong Numbers, and Integrability Index.

      Journal of Geometric Analysis

      ISSN 1050-6926.

      Volum 23.

      Hefte 4.

      s.1976-1992.

      DOI: 10.1007/s12220-012-9314-4

    • Rashkovskii, Alexander

      (2012)

      Extreme plurisubharmonic singularities.

      Annales Polonici Mathematici

      ISSN 0066-2216.

      Volum 106.

      s.255-263.

      DOI: 10.4064/ap106-0-20

    • Magnusson, Jon I.; Rashkovskii, Alexander; Sigurdsson, Ragnar; Thomas, Pascal

      (2012)

      LIMITS OF MULTIPOLE PLURICOMPLEX GREEN FUNCTIONS.

      International Journal of Mathematics

      ISSN 0129-167X.

      Volum 23.

      Hefte 6.

      DOI: 10.1142/S0129167X12500656

    • Rashkovskii, Alexander; Zahariuta, Vyacheslav

      (2011)

      Special polyhedra for Reinhardt domains.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 349.

      s.965-968.

      DOI: 10.1016/j.crma.2011.08.009

    • Rashkovskii, Alexander

      (2010)

      An extremal problem for generalized Lelong numbers.

      Mathematische Zeitschrift

      ISSN 0025-5874.

      Volum 266.

      Hefte 2.

      s.345-362.

      DOI: 10.1007/s00209-009-0572-1

    • Rashkovskii, Alexander

      (2009)

      Tropical analysis of plurisubharmonic singularities. I: Contemporary Mathematics.

      American Mathematical Society (AMS)

      ISBN 9780821847824.

      s.305-315.

    • Rashkovskii, Alexander

      (2009)

      Classical and new loglog-theorems.

      Expositiones mathematicae

      ISSN 0723-0869.

      Volum 27.

      Hefte 4.

      s.271-287.

      DOI: 10.1016/j.exmath.2009.02.003

    • Rashkovskii, Alexander

      (2009)

      Analyticity and propagation of plurisubharmonic singularities.

      Contemporary Mathematics

      ISSN 0271-4132.

      Volum 481.

      s.137-143.

    • Rashkovskii, Alexander

      (2009)

      A remark on amoebas in higher codimensions. I: Analysis and Mathematical Physics.

      Birkhäuser Verlag

      ISBN 978-3-7643-9905-4.

      s.465-471.

    • Rashkovskii, Alexander

      (2006)

      Relative types and extremal problems for plurisubharmonic functions.

      International mathematics research notices

      ISSN 1073-7928.

      Volum 2006.

    • Rashkovskii, Alexander; Sigurdsson, Ragnar

      (2005)

      Green functions with analytic singularities.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 340.

      Hefte 7.

      s.479-482.

    • Sigurdsson, Ragnar; Rashkovskii, Alexander

      (2005)

      Green functions with singularities along complex spaces.

      International Journal of Mathematics

      ISSN 0129-167X.

      Volum 16.

      Hefte 4.

      s.333-355.

    • Rashkovskii, Alexander

      (2003)

      Total masses of mixed Monge-Ampère currents.

      ?

      Volum 51.

      Hefte 1.

      s.169-186.

    • Aytuna, Aydin; Rashkovskii, Alexander; Zahariuta, Vyacheslav

      (2002)

      Widths asymptotics for a pair of Reinhardt domains.

      Annales Polonici Mathematici

      ISSN 0066-2216.

      Volum 78.

      s.31-38.

    • Rashkovskii, Alexander

      (2001)

      Zeros of holomorphic almost periodic mappings with independent components.

      Complex Variables, Theory & Application

      ISSN 0278-1077.

      Volum 44.

    • Rashkovskii, Alexander

      (2001)

      Indicators for plurisubharmonic functions of logarithmic growth.

      ?

      Volum 50.

    • Rashkovskii, Alexander

      (2001)

      Lelong numbers with respect to regular plurisubharmonic weights.

      ?

      Volum 39.

      s.320-332.

    • Rashkovskii, Alexander; Favorov, Sergey

      (2001)

      Holomorphic almost periodic functions.

      ?

      Volum 65.

      s.217-235.

    • Rashkovskii, Alexander; Favorov, Sergey; Ronkin, Lev

      (2001)

      Almost periodic currents, divisors and holomorphic chains.

      ?

      Volum 15.

      s.67-88.

  • Bøker og kapitler
  • Formidling
    • Rashkovskii, Alexander

      (2019)

      Interpolation of weighted extremal functions.

    • Rashkovskii, Alexander

      (2019)

      Geodesic interpolation of weighted extremal functions.

    • Rashkovskii, Alexander

      (2018)

      Plurisubharmonic geodesics, holomorphic hulls and interpolation.

    • Rashkovskii, Alexander

      (2017)

      Local geodesics for plurisubharmonic functions.

    • Rashkovskii, Alexander

      (2017)

      Pluricomplex Green functions.

    • Rashkovskii, Alexander

      (2016)

      Local geodesics of plurisubharmonic functions.

    • Rashkovskii, Alexander

      (2016)

      Analytic and plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2016)

      Local geodesics of plurisubharmonic functions.

    • Rashkovskii, Alexander

      (2014)

      Complex Monge-Ampere operators.

    • Rashkovskii, Alexander

      (2013)

      Extreme plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2013)

      Pluricomplex Green functions with colliding poles.

    • Rashkovskii, Alexander

      (2013)

      Baran, Mirosław; Białas-Cież, Leokadia; Milówka, Beata. On the best exponent in Markov inequality.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2013)

      Brainbridge, David The extremal plurisubharmonic function for linear growth.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2013)

      Pluricomplex Green functions with colliding poles.

    • Rashkovskii, Alexander

      (2013)

      Coman, Dan; Guedj, Vincent; Zeriahi, Ahmed. Extension of plurisubharmonic functions with growth control.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2013)

      Two classes of extremal plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2013)

      Lempert, László; Vivas, Liz. Geodesics in the space of Kähler metrics.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2013)

      Åhag, Per; Czyż, Rafał; Persson, Leif. Radially symmetric plurisubharmonic functions.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2013)

      Bloom, T.; Bos, L.; Levenberg, N. The transfinite diameter of the real ball and simplex.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2013)

      Silipo, James. The Ronkin number of an exponential sum.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2013)

      Mok, Ngaiming. Extension of germs of holomorphic isometries up to normalizing constants with respect to the Bergman metric.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2013)

      Sadullaev, A.S.; Abdullaev, B.I. Capacities and Hessians in the class of m-subharmonic functions.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2013)

      Hamada, H.; Honda, T.; Kohr, G. Trace-order and a distortion theorem for linearly invariant families on the unit ball of a finite dimensional JB * -triple.

      Zentralblatt MATH

      ISSN 1436-3356.

    • Rashkovskii, Alexander

      (2011)

      Plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2011)

      Limits of multipole Green functions.

    • Rashkovskii, Alexander

      (2011)

      On the characterization of harmonic and subharmonic functions via mean-value properties.

      Mathematical Reviews

      ISSN 0025-5629.

      Volum 2011c.

    • Rashkovskii, Alexander

      (2011)

      On semisubmedian functions and weak plurisubharmonicity.

      Mathematical Reviews

      ISSN 0025-5629.

      Volum 2011i.

    • Rashkovskii, Alexander

      (2011)

      Classical and new loglog-theorems.

    • Rashkovskii, Alexander

      (2011)

      Asymptotic behavior for a class of modified α-potentials in a half space.

      Mathematical Reviews

      ISSN 0025-5629.

      Volum 2011g.

    • Rashkovskii, Alexander

      (2011)

      On some uniqueness theorems for subharmonic functions.

      Mathematical Reviews

      ISSN 0025-5629.

      Volum 2011i.

    • Rashkovskii, Alexander

      (2011)

      Convergence of multipole Green functions.

    • Rashkovskii, Alexander

      (2010)

      Hilbert lemniscates for Reinhardt domains.

    • Rashkovskii, Alexander

      (2010)

      Asymptotically analytic singularities.

    • Rashkovskii, Alexander

      (2010)

      Approximation of plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2010)

      Integral representations and continuous projectors in some spaces of analytic and pluriharmonic functions.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      Symmetrization and harmonic measure.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      The Sobolev-Il?in theorem for the Riesz B-potential.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      Cauchy-Poisson transform and polynomial inequalities.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      A technique of Beurling for lower order.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      Spherical means of subharmonic functions.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2010)

      Integral representation of harmonic function in a half-plane.

      Mathematical Reviews

      ISSN 0025-5629.

    • Rashkovskii, Alexander

      (2007)

      Propagation of plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2007)

      Plurisubharmonic functions with analytic singularities.

    • Rashkovskii, Alexander

      (2007)

      Tropical analysis of plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2007)

      Tropical analysis of plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2006)

      Singularities of plurisubharmonic functions.

    • Rashkovskii, Alexander

      (2006)

      Relative types of plurisubharmonic singularities.

    • Rashkovskii, Alexander

      (2006)

      Relative types of plurisubharmonic functions.

    • Rashkovskii, Alexander

      (2004)

      Stratification in ideal sheaves.

    • Rashkovskii, Alexander

      (2004)

      Pluricomplex Green functions with analytic singularities.

    • Rashkovskii, Alexander

      (2004)

      Green functions with singularities along complex spaces.

    • Rashkovskii, Alexander

      (2002)

      Weighted Lelong numbers and degrees.

    • Rashkovskii, Alexander

      (2002)

      Newton polyhedra and Monge-Ampere measures.

    • Rashkovskii, Alexander

      (2002)

      Green functions with logarithmic singularities along complex spaces.

    • Rashkovskii, Alexander

      (2002)

      Newton polyhedra and Monge-Ampere operators.

    • Rashkovskii, Alexander

      (2001)

      Asymptotically analytic singularities.

  • Kunstnerisk produksjon
  • Kommersialisering
  • Cristin hovedlogo, Cristin current research information system in Norway